Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Taking Rexipra and Betacap for fear and anxiety. How to stop it?

i am vijay, i am using rexipra-5 mg and betacap-40 mg from lost 2 between i stopped it. and at the time of exam i was taking it. now i complete graduation and working. some times i will feel fear and anxity that time my mind will not permit to do any work, when i was in B.E i used to study well but when i entered in exam hall and sit to write exam i felt fear and my mind used to say go out...go out... but with lot of difficulty i stayed and wrote exams. due to this problem i lost my 1 year in B.E. i was distinction student untill 12th standard. when i said in home or with friends that this thing happening to me they teesed me. i totally depressed and finally one doctor councilled and suggested to take rexipra-5 mg with betacap-40 mg daily. now i want to stop this, is any alternative way to stop? is there any side effects from these tablets? please guide me.....
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response

welcome to healthcare magic

Don't worry and relax...

you are taking rexipra 5mg (escitalopram) which is quite safe and effective antidepressant and you can easily take it without experiencing side effects...... however if you are not comfortable, then there are many other antidepressants. Alternatively, if you don't want to continue drugs, consult your psychiatrist for Cognitive Behaviour Therapy (CBT) or other psychotherapies which can definitely help you.....

Regarding betacap-40, you can taper it down slowly after consultation with your doctor......

Good Luck


Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor